MathSciNet Relay Station
MathSciNet bibliographic data
MR1706821 20G40 (20F05)
Lucchini, A.; Tamburini, M. C. Classical groups of large rank as Hurwitz groups. J. Algebra 219 (1999), no. 2, 531–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement